# SDR AALA201612279007

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 71,940 hours, 25,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR EMERGNECY LIGHT  INOPERATIVE, ROWS 1 TO 11.  REPLACED THE LIGHT AND ACCOMPLISHED SATISFACTORY OPEARTIONAL CHECK.
